# SDR USAA920071099

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 55,647 hours, 34,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FLT 1724 - EEL - AFT LEFT EMERGENCY LIGHT BATTERY PACK INOP.  MX REPLACED THE BATTERY PACK IAW AMM 33-51-51.  OPERATIONAL CHECK WAS GOOD.
